# SDR 2000UALA00804

- Difficulty date: December 24, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 32,422 hours, 19,002 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Component: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBED TOO HIGH ON CLIMBOUT.  IN CRUISE, COULD NOT CONTROL CABIN ALTITUDE IN AUTO STANDBY OR MANUAL MODES.  *S/D*  THE CABIN PRESSURE CONTROLLER FAILED.  REPLACED THE CABIN PRESSURE CONTROLLER.
